# SDR CA120418006

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 3,939 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 7610308010049
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,905 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 3 YR HUB VISUAL INSPECTION, A CRACK WAS NOTICED ON DAMPER LUG.  EDDY CURRENT INSPECTION WAS USED TO CONFIRM THE CRACK.  MAIN ROTOR HUB REPLACED.
